# SDR SWAA2024080909000

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS 500I BETWEEN STRINGER 26R AND STRINGER 26L AT FWD CARGO COMPARTMENT 2024-414927<[01] REPLACED LOWER RAIL AND FASTENERS LOCATED BS 500I BETWEEN STRINGER 26R AND STRINGER 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG: 143A9481 SHEET: 17 REV: -.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED LOWER RAIL AND FASTENERS LOCATED BS 500I BETWEEN STRINGER 26R AND STRINGER 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG: 143A9481 SHEET: 17 REV: -.  SEE INDIVIDUAL SIGN-OFF BELOW. JOB COMPLETED.
